MAUDE Adverse Event Report: ARTHREX, INC. KREULOCK COMPRESSION SCREW, SS, 2.7X14MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. KREULOCK COMPRESSION SCREW, SS, 2.7X14MM; BONE FIXATION SCREW/PLATE
Model Number KREULOCK COMPRESSION SCREW, SS, 2.7X14MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided¿which may include the returned device (if available), photographs, videos, event description, and any additional field input¿arthrex has determined the most likely cause of the reported event.The most likely cause is patient-specific hypersensitivity or allergy.Per dfu-0335-eo, revision 2, contraindications: foreign body sensitivity is a consideration, and where material sensitivity is suspected, appropriate testing should be performed, and sensitivity ruled out prior to implantation.D.Adverse effects: the possibility of foreign body reactions.Warnings note that stainless steel screws contain nickel, and that patients with sensitivity to this material may experience a reaction, further advising that patients should be counseled on material composition and sensitivity ruled out prior to implantation if suspected.
 
Event or Problem Description
On 02-jan-2025, a patient called in reporting that after undergoing an ankle procedure in (b)(6) 2025, she had experienced a reaction, along with experiencing her skin changing, and pain near her ankle.Additional information was provided on 24-mar-2026 where the patient reported that she underwent a left ankle procedure for a displaced bimalleolar fracture of the lower leg on (b)(6) 2025 where an ar-8943dl-04 locking distal fibula plate, ar-8827-18 low profile screw¿, 2.7 x 18 mm, (3) ar-8827cl-12 kreulock¿ compression screw, ss, 2.7 mm x 12 mm, ar-8827cl-14 kreulock¿ compression screw, ss, 2.7 mm x 14 mm, (2) ar-8827cl-16 kreulock¿ compression screw, ss, 2.7 mm x 16 mm, (3) ar-8835cl-12 kreulock¿ compression screw, ss, 3.5 mm x 12 mm, ar-8835-14 low profile screw¿, ss, 3.5 x 14 mm, cortical, and an ar-8925ss syndesmosis tightrope® xp, stainless steel were implanted.The patient began to experience the following symptoms in (b)(6) 2025; runny nose, diarrhea, blurred vision, sensitivity to the ankle, bottom of the toes ache, changes in skin, blood pressure going up and down, back of heels ache, itchy ankle; that is being treated with a cream, sharp pain in the ankle, right ear blocked, mucus in the throat, achy knees, can see more knots in the veins in the legs, and hands, teeth beginning to turn brown, the feeling of a tight rubber band around her ankle.It was noted that the patient is allergic to palladium chloride, and the material composition has been requested.

Brand Name
KREULOCK COMPRESSION SCREW, SS, 2.7X14MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24957084
Report Number1220246-2026-02358
Device Sequence Number15959960
Product Code HRS
UDI-Device Identifier00888867324145
UDI-Public00888867324145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKREULOCK COMPRESSION SCREW, SS, 2.7X14MM
Device Catalogue NumberAR-8827CL-14
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown